# SDR VTZA98238

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 7800 · Engine Exhaust System
- Part: Jet Pipe
- Part number: 14178001409
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J, Y
- Precautionary procedure: F, E, A

## Discrepancy

FLT 6524 - FLT ROC-JFK - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE FIRE WARNING LIGHT ILLUMINATED AND CREW SHUTDOWN RT ENGINE AND BLEW BOTH FIRE BOTTLES.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE AFT OF ZONE 2, BUT DID FIND EXHAUST DUCT HEAT SHIELD DETERIORATED AND SEVERAL HARNESS HEAT SHRUNK DAMAGE.  MAINTENANCE REMOVED AND REPLACED BOTH ENGINE FIRE BOTTLES AND RT JET PIPE AND HEAT SHRUNK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
